Mr Simon John Youl

Profile Image
Doctoral Candidate - Doctor of Philosophy

Selected publications and creative works (Research Outputs)

  • Greenwood, S., & Youl, S. (2015). A subsequence theorem for generalised inverse limits. Topology and its Applications, 183, 18-35. 10.1016/j.topol.2014.12.016
    Other University of Auckland co-authors: Sina Greenwood
  • Youl, S. J. (2012). A Subsequence Theorem for Generalised Inverse Limits The University of Auckland. ResearchSpace@Auckland.
    URL: http://hdl.handle.net/2292/27277